Duoneb manufacturer

Common Questions and Answers about Duoneb manufacturer

duoneb

I use DuoNeb Inhaler 4 xday in a nebulizer. Also, Advair 250/50. When I use the DuoNeb, it actually gives me a feeling of burning (is the only word I can think of). I have combivent as a rescue inhaler with spacer chamber, lately have had to use it about 2 am. Otherwise I don't use it at all. These are the same medications, the combivent does not have this effect, but the DuoNeb does. It also almost makes my lungs feel over expanded. What is the norm to be expected with this medication?
I now use only natural anti-inflammatories and am more symptom free than I was using those poisons. The only medication I take is an Duoneb (albuterol/ipratropium) in a nebulizer. I have fairly severe COPD. The best remedy I have found for chronic bronchitis are large doses of vitamin B5. B5 is a mucus thinner and an anti-inflammatory. There are no side effects. I take other stuff as well and have just added some Chinese herbs (under doctor's advice).
i am already on several medications for my asthma ( symbicort 160, singulair, duoneb 2x daily as a maintanance ,and still need my maxair daily. i have been on 6 prednisone tapers so far this year and have been doing allergy shot for 1.5 yrs with next to no improvement in my asthma. my question is, i know all the good , bad and ugly about prednisone but i HAVE TO be able to live my life!!! does anyone know of any alternatives that i might discuss with my doctor.
MedHelp Health Answers